Weak invariance principles for sums of dependent random functions.

István Berkes, Lajos Horvath, Gregory Rice

Research output: Contribution to journalArticle

LanguageEnglish
Pages385-403
JournalStochastic processes and their applications
Volume123
DOIs
StatusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Weak invariance principles for sums of dependent random functions. / Berkes, István; Horvath, Lajos; Rice, Gregory.

In: Stochastic processes and their applications, Vol. 123, 2013, p. 385-403.

Research output: Contribution to journalArticle

@article{6899842ffde84a64ad72c84ac9cbe28b,
title = "Weak invariance principles for sums of dependent random functions.",
author = "Istv{\'a}n Berkes and Lajos Horvath and Gregory Rice",
year = "2013",
doi = "10.1016/j.spa.2012.10.003",
language = "English",
volume = "123",
pages = "385--403",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Weak invariance principles for sums of dependent random functions.

AU - Berkes,István

AU - Horvath,Lajos

AU - Rice,Gregory

PY - 2013

Y1 - 2013

UR - http://www.sciencedirect.com/science/journal/03044149/123/2

UR - http://www.sciencedirect.com/science/article/pii/S0304414912002207

U2 - 10.1016/j.spa.2012.10.003

DO - 10.1016/j.spa.2012.10.003

M3 - Article

VL - 123

SP - 385

EP - 403

JO - Stochastic processes and their applications

T2 - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

ER -